# SDR SWIA202157167

- Difficulty date: February 14, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING SLAT TRACK 3-3 HAS WEAR MARKS ON LOWER FACE   (C-CHECK RO 4/1/2021)    BLENDED WEAR DAMAGE, RH WING SLAT TRACK 3-3 LOWER FACE, REFERENCE CRJ700 SRM 51-12-00-001-001-A01. BLEND OUT STRUCTURALLY ACCEPTABLE REFERENCING REO 670-57-42-1033 REV-- DATED 2021-03-15. RIGGING OF THE SLATS AND SLAT DISCONNECT SENSOR ARE GOOD REF CRJ 700 AMM TASK 27-81-00-820-801-A02 AND CRJ 700 AMM TASK 27-81-39-820-802-A01.COMPLIED WITH OPS CHECK OF THE FLAPS AND SLATS SYSTEM REF CRJ 700 AMM TASK 27-50-00-710-801-A02. OPS CHECK GOOD.  REO 670-57-42-1033 REV-- DATED 2021-03-15 COMPLIED WITH. WEIGHT CHANGE NEGILABLE, REPAIR WAS BLEND ONLY. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
